Issues

 / 

2009

 / 

May

  

Conferences and symposia


Asymptotic limit of the radiative transfer theory in problems of multiple wave scattering in randomly inhomogeneous media


Kotel'nikov Institute of Radio Engineering and Electronics, Russian Academy of Sciences, ul. Mokhovaya 11, kor. 7, Moscow, 125009, Russian Federation

Commemoration of the centenary of the birth of S M Rytov (Scientific session of the Physical Sciences Division of the Russian Academy of Sciences, 26 November 2008).

Fulltext is available at IOP
PACS: 42.25.Bs, 42.25.Dd, 72.15.Rn (all)
DOI: 10.3367/UFNe.0179.200905h.0534
URL: https://ufn.ru/en/articles/2009/5/g/
Citation: Barabanenkov Yu N "Asymptotic limit of the radiative transfer theory in problems of multiple wave scattering in randomly inhomogeneous media" Phys. Usp. 52 502–506 (2009)
BibTexBibNote ® (generic)BibNote ® (RIS) MedlineRefWorks
PT Journal Article
TI Asymptotic limit of the radiative transfer theory in problems of multiple wave scattering in randomly inhomogeneous media
AU Barabanenkov Yu N
FAU Barabanenkov YN
DP 10 May, 2009
TA Phys. Usp.
VI 52
IP 5
PG 502-506
RX 10.3367/UFNe.0179.200905h.0534
URL https://ufn.ru/en/articles/2009/5/g/
SO Phys. Usp. 2009 May 10;52(5):502-506

Оригинал: Барабаненков Ю Н «Асимптотический предел теории переноса излучения в задачах многократного рассеяния волн случайно-неоднородными средами» УФН 179 534–539 (2009); DOI: 10.3367/UFNr.0179.200905h.0534

S.M. Rytov is author of Physics-Uspekhi

© 1918–2020 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions